# SDR BAQA084707

- Difficulty date: February 24, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 1,616 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: L284M30C1003
- Part serial: 425
- Condition: Intermittent
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SENSOR GIVING INTERMITTENT READINGS.  ONLY HAVE ONE CORE SO FAR.  REPLACED WITH SERVICEABLE UNIT.
